Prescription mistake

Patient

Q: I take adderall for add. 30mg twice a day. I'm pretty sure I doubled up this morning by mistake. I'm sweaty, jittery, a little nausea, heart racing and im pretty sure blood pressure is obscene. What should I do?

Symptoms:  As Described in question
Doctor

A:   Hello,
Thanks for choosing "Ask The Doctor" for posting your query.
Nothing much can be done as these is no recognized antidote for adderall. Drink plenty of water and try to relax. Do measure your BP and if its too high then it needs to be brought down. The symptoms will come down in 6-8 hours and if the symptoms are tolerable then just wait. Otherwise symptomatic treatment can be given with lorazepam or clonazepam to calm you down.
Hope I am able to answer your concerns.

Wish you good health!

Related Q&A

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews